Asymptotic distribution method for structural reliability analysis in high dimensions

S Adhikari

Research output: Contribution to journalArticle (Academic Journal)peer-review

15 Citations (Scopus)
Translated title of the contributionAsymptotic distribution method for structural reliability analysis in high dimensions
Original languageEnglish
Pages (from-to)3141 - 3158
Number of pages17
JournalProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume461 (2062)
DOIs
Publication statusPublished - Oct 2005

Bibliographical note

Publisher: Royal Society

Cite this